# SDR HYIA20230912001

- Difficulty date: September 1, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N396CA
- Make and model: Tecnam P2012
- Aircraft serial: 040
- Aircraft time: 1,136 hours, 1,092 cycles
- Engine: O540C1A
- Engine time: 1,136 hours, 1,092 cycles
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 16A26347
- Part serial: 33517X09
- Condition: Failed
- Location: Unknown
- Part time: 1,136 hours, 1,092 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED RH ENGINE OIL PRESSURE IN YELLOW LOWEST OBSERVED WAS 42 PSI @ 183 DEGREES. MAINTENANCE INSPECTED AND FOUND METAL PARTICLES IN OIL FILTER, PROP GOVERNOR FILTER SCREEN, WASTEGATE SOLENOID SCREEN AND SUCTION FILTER AT OIL SUMP. FOUND PISTON #4 LH ENG DAMAGED AND OIL REGULATION RING DAMAGED. THE ENGINE IS BEING REPLACED.
